# SDR AALA202008309005

- Difficulty date: August 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 84,616 hours, 10,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 54219
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED( SHORT TERM STORAGE): R4 DOOR EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M33408 IS DISCHARGED. REMOVED AND REPLACED R4 DOOR EMERGENCY LIGHT POWER SUPPLY/BATTERY PACK.
